It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 03-01-2012, 12:10 AM   #1
Newbie
(male)
 
Join Date: Feb 2012
Location: Washington State
Posts: 2
stompper33 HB User
Unhappy 3 months on RETIN-A Micro and still breakingout...what should I do?

I have been taking Retin-A Micro 0.04% for 3 months now and I continue to have new breakouts almost weekly (whiteheads and sometimes red pimples with no heads). I'm starting to think if I will ever see the results I hear so many talk about. I read I should see full results in 12 weeks but I have also read that others suggest at least a 6 month regime before giving up. I'm not sure what to do...please help!

The dermatologist explained to me that the retin-a micro will force all the bad stuff deep down in my skin to the surface. BUT does the bad stuff ever stop!? Or does my body just continually produce bad stuff that will continually be forced to the surface? I feel like I'm stuck in a cycle. Can anyone relate to this same problem after months of using Retin-A.

I've tried so many things in the past...I so badly want this to be the answer I've been so desperately looking for.

 
Reply With Quote
Old 03-30-2012, 01:11 AM   #2
Veteran
(female)
 
WhenItRains's Avatar
 
Join Date: Apr 2010
Posts: 485
WhenItRains HB UserWhenItRains HB UserWhenItRains HB UserWhenItRains HB UserWhenItRains HB UserWhenItRains HB UserWhenItRains HB User
Re: 3 months on RETIN-A Micro and still breakingout...what should I do?

Hi,Retin-A micro didn't help me much either,and I was on it for a year.
You could ask to your dermatologist to give you a short supply of oral antibiotics to help get your through this "initial breakout" period,but it may just be that this retinoid isn't the best choice for you.
I was switched to Differin XP 0.3% and had much better results.

 
Reply With Quote
Sponsors Lightbulb
   
Old 04-10-2012, 08:42 AM   #3
Junior Member
(female)
 
Join Date: Mar 2012
Location: Uk
Posts: 18
shellsbells1 HB User
Re: 3 months on RETIN-A Micro and still breakingout...what should I do?

Depends on how bad your acne is. If its really bad and damaging your skin and affecting your life then maybe accutane is something you should try if other antibiotics do not work. Its something to consider if you have the really bad skin type.

 
Reply With Quote
Reply Reply

Similar Threads
Thread Thread Starter Board Replies Last Post
Acne seems to be coming back after 3 months! utlonhghorn Acne 7 07-05-2005 01:30 PM
Retin-A Kills Skin need help Vortex773310 Acne 13 08-07-2004 12:27 PM
Not happy with Retin-A so far Kerr525 Acne 20 02-21-2004 11:11 PM
retin-A (been on for 4 months) doxycline (4 weeks), have questions orange Acne 1 01-24-2004 04:27 AM
3 months of hell SUFFERING654 Acne 27 12-10-2003 12:05 PM

Tags
acne, breakout, pimples, retin a micro, whiteheads



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Accutane
Aspirin
Benzoyl
Clindamycin
Differin
  Accutane
Aspirin
Benzoyl
Clindamycin
Differin




TOP THANKED CONTRIBUTORS



WhenItRains (10), ClearSkinRomy (6), mmisty (5), poozers (3), jonnstar (3), LitS917 (2), lisamariemoon (2), ladybud (2), crookedhearts (2), MSNik (2)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (857), janewhite1 (823), Titchou (773), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 10:25 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!